# SDR DALA2023020200841

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 77,512 hours, 10,207 cycles
- System (JASC): 5270 · Door Warning System
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 DOOR 4L SLIDE WILL NOT DISARM WHILE LEVER IN DISARM POSITION. CORRECTIVE ACTION: AFTER CYCLING DISARM LEVER, FOUND DOOR 4L INDICATION 4L ON FAP SATIS. (9842124)
